# SDR SWAA2021081625052

- Difficulty date: October 21, 2020
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N418WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29823
- Aircraft time: 64,497 hours, 37,851 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Attach Bracket
- Condition: Cracked
- Location: Lt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L/H WING TRAILING EDGE FIXED PANEL BULB SEAL ATTACH BRACKET IS CRACKED. / REMOVED AND REPLACED BRACKET REF SRM 51-40-02.
